# SDR HALA2022050200168

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,984 hours, 5,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 392 EXIT SIGN OVER 3L DOOR FELL OFF. CORRECTIVE ACTION: RESECURED 3L EXIT SIGN. (8447139)
